Controllability of cascade coupled systems of multi-dimensional evolution PDEs by a reduced number of controls - Archive ouverte HAL Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2012

Controllability of cascade coupled systems of multi-dimensional evolution PDEs by a reduced number of controls

(1)
1

Abstract

We prove controllability results for abstract systems of weakly coupled N evolution equations in cascade by a reduced number of boundary or locally distributed controls ranging from a single up to controls. We give applications to cascade coupled systems of N multi-dimensional hyperbolic, parabolic and diffusive equations.

Dates and versions

hal-03895084 , version 1 (12-12-2022)

Identifiers

Cite

Fatiha Alabau-Boussouira. Controllability of cascade coupled systems of multi-dimensional evolution PDEs by a reduced number of controls. Comptes Rendus. Mathématique, 2012, 350 (11-12), pp.577-582. ⟨10.1016/j.crma.2012.05.009⟩. ⟨hal-03895084⟩
0 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More